# SDR HALA2020121000150

- Difficulty date: November 30, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 22,954 hours, 3,598 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Roller
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ROLLER TRACK ASSEMBLY FOUND CORROSION SIZE 1" X 1/4" AT FR 37.3 (Y140).  CORRECTIVE ACTION: FWD CARGO ROLLER TRACK ASSEMBLY REPLACED, AS PER AMM 25-51.
